# SDR HNAA2011050600110

- Difficulty date: May 2, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 56,689 hours, 62,857 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAC HOT CAUTION LIGHT FLICKERED ON AND OFF.  STOPPED CYCLING WITH BLEEDS SELECTED OFF, STRONG HOT ODOR WITH POWER SETTINGS REDUCED.  R & R ACM OVERTEMP SWITCH IAW 21-50-31 AND OPS CHECKED GOOD.
